English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14666221      Online Users : 65
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  An efficient algorithm for the discrete-time algebraic Riccati equation

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45748

    Title: An efficient algorithm for the discrete-time algebraic Riccati equation
    Authors: Lu LZ;Lin WW;Pearce CEM
    教師: 林文偉
    Date: 1999
    Publisher: Institute of Electrical and Electronics Engineers
    Relation: IEEE Transactions on Automatic Control,Institute of Electrical and Electronics Engineers,Volume: 44,Issue: 6,Pages: 1216-1220,Published: JUN 1999
    Keywords: EIGENVALUES
    Abstract: In this paper the authors develop a new algorithm to solve the standard discrete-time algebraic Riccati equation by using a skew-Hamiltonian transformation and the square-root method. The algorithm is structure-preserving and efficient because the Hamiltonian structure is fully exploited and only orthogonal transformations are used. The efficiency and stability of the algorithm are analyzed. Numerical examples are included.
    URI: http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumber=00769377
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    2010223010099.pdf153KbAdobe PDF652View/Open


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback